# SDR AALA950840

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND LEFT AFT ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REVERSED WIRES BY SEAT 24.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (X)
